Algebraic View over Homogeneous Linear Recurrent Processes
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
413 2
Ultima descărcare din IBN:
2023-12-06 21:17
Căutarea după subiecte
similare conform CZU
512.6+517.5+517.9 (1)
Algebră (416)
Analiză (305)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (245)
SM ISO690:2012
LAZARI, Alexandru. Algebraic View over Homogeneous Linear Recurrent Processes. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 1-2(95-96), pp. 99-109. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1-2(95-96) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Algebraic View over Homogeneous Linear Recurrent Processes

CZU: 512.6+517.5+517.9
MSC 2010: 93A10, 39A05, 39A06, 39A60, 12D05.

Pag. 99-109

Lazari Alexandru
 
Vladimir Andrunachievici Institute of Mathematics and Computer Science
 
 
Disponibil în IBN: 3 decembrie 2021


Rezumat

In this paper the algebraic properties of the deterministic processes with dynamic represented by a homogeneous linear recurrence over the field C are studied. It is started with an overview of homogeneous linear recurrent processes over C and its subsets. Next, it is gone deeper into homogeneous linear recurrent processes over numerical rings. After that, the recurrence criteria over sign-based ring subsets are analyzed. Also, the deterministic processes with dynamic represented by a Littlewood, Newman or Borwein homogeneous linear recurrence are considered.

Cuvinte-cheie
Dynamical process, Homogeneous Linear Recurrence, characteristic polynomial, Littlewood, Newman and Borwein Recurrences

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Lazari, A.A.</creatorName>
<affiliation>Institutul de Matematică şi Informatică "Vladimir Andrunachievici", Moldova, Republica</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>Algebraic View over Homogeneous Linear Recurrent Processes</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2021</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1024-7696</relatedIdentifier>
<subjects>
<subject>Dynamical process</subject>
<subject>Homogeneous Linear Recurrence</subject>
<subject>characteristic polynomial</subject>
<subject>Littlewood</subject>
<subject>Newman and Borwein Recurrences</subject>
<subject schemeURI='http://udcdata.info/' subjectScheme='UDC'>512.6+517.5+517.9</subject>
</subjects>
<dates>
<date dateType='Issued'>2021-12-03</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p>In this paper the algebraic properties of the deterministic processes with dynamic represented by a homogeneous linear recurrence over the field C are studied. It is started with an overview of homogeneous linear recurrent processes over C and its subsets. Next, it is gone deeper into homogeneous linear recurrent processes over numerical rings. After that, the recurrence criteria over sign-based ring subsets are analyzed. Also, the deterministic processes with dynamic represented by a Littlewood, Newman or Borwein homogeneous linear recurrence are considered.</p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>